# SDR FDEA202204050863

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43631
- Aircraft time: 7,467 hours, 3,459 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251113
- Condition: Loose
- Location: Lt Wing
- Part time: 7,467 hours, 3,459 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LE AT STA OSS499 RIVETS ARE LOOSE.  REPAIRED IAW EATH-5720-T0367852P1
